About this Journal Submit a Manuscript Table of Contents
Journal of Applied Mathematics
Volume 2013 (2013), Article ID 541250, 9 pages
http://dx.doi.org/10.1155/2013/541250
Research Article

A Berry-Esseen Type Bound in Kernel Density Estimation for Negatively Associated Censored Data

1College of Science, Guilin University of Technology, Guilin 541004, China
2Department of Mathematics, Ji'nan University, Guangzhou 510630, China

Received 19 February 2013; Accepted 11 July 2013

Academic Editor: XianHua Tang

Copyright © 2013 Qunying Wu and Pingyan Chen. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. E. L. Kaplan and P. Meier, “Nonparametric estimation from incomplete observations,” Journal of the American Statistical Association, vol. 53, pp. 457–481, 1958. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  2. A. Földes and L. Rejtő, “A LIL type result for the product limit estimator,” Zeitschrift für Wahrscheinlichkeitstheorie und Verwandte Gebiete, vol. 56, no. 1, pp. 75–86, 1981. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  3. M. G. Gu and T. L. Lai, “Functional laws of the iterated logarithm for the product-limit estimator of a distribution function under random censorship or truncation,” The Annals of Probability, vol. 18, no. 1, pp. 160–189, 1990. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  4. R. D. Gill, Censoring and Stochastic Integrals, vol. 124 of Mathematical Centre Tracts, Mathematisch Centrum, Amsterdam, The Netherlands, 1980. View at MathSciNet
  5. L. Q. Sun and L. X. Zhu, “A Berry-Esseen type bound for kernel density estimators under random censorship,” Acta Mathematica Sinica, vol. 42, no. 4, pp. 627–636, 1999. View at Zentralblatt MATH · View at MathSciNet
  6. S.-S. Kang and K. J. Koehler, “Modification of the Greenwood formula for correlated response times,” Biometrics, vol. 53, no. 3, pp. 885–899, 1997. View at Publisher · View at Google Scholar · View at Scopus
  7. R. H. Shumway, A. S. Azari, and P. Johnson, “Estimating mean concentrations under transformation for environmental data with detection limits,” Technometrics, vol. 31, pp. 347–356, 1988.
  8. J.-P. Lecoutre and E. Ould-Said, “Convergence of the conditional Kaplan-Meier estimate under strong mixing,” Journal of Statistical Planning and Inference, vol. 44, no. 3, pp. 359–369, 1995. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  9. Z. Cai, “Estimating a distribution function for censored time series data,” Journal of Multivariate Analysis, vol. 78, no. 2, pp. 299–318, 2001. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  10. H.-Y. Liang and J. de Uña-Álvarez, “A Berry-Esseen type bound in kernel density estimation for strong mixing censored samples,” Journal of Multivariate Analysis, vol. 100, no. 6, pp. 1219–1231, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  11. K. Joag-Dev and F. Proschan, “Negative association of random variables, with applications,” The Annals of Statistics, vol. 11, no. 1, pp. 286–295, 1983. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  12. P. Matuła, “A note on the almost sure convergence of sums of negatively dependent random variables,” Statistics & Probability Letters, vol. 15, no. 3, pp. 209–213, 1992. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  13. Q. Wu and Y. Jiang, “A law of the iterated logarithm of partial sums for NA random variables,” Journal of the Korean Statistical Society, vol. 39, no. 2, pp. 199–206, 2010. View at Publisher · View at Google Scholar · View at MathSciNet
  14. Q. Wu and Y. Jiang, “Chover's law of the iterated logarithm for negatively associated sequences,” Journal of Systems Science & Complexity, vol. 23, no. 2, pp. 293–302, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  15. M. N. Chang and P. V. Rao, “Berry-Esseen bound for the Kaplan-Meier estimator,” Communications in Statistics, vol. 18, no. 12, pp. 4647–4664, 1989. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  16. C. Su, L. Zhao, and Y. Wang, “Moment inequalities and weak convergence for negatively associated sequences,” Science in China A, vol. 40, no. 2, pp. 172–182, 1997. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  17. S. C. Yang, “Consistency of the nearest neighbor estimator of the density function for negatively associated samples,” Acta Mathematicae Applicatae Sinica, vol. 26, no. 3, pp. 385–394, 2003. View at MathSciNet
  18. Q. Y. Wu and P. Y. Chen, “Strong representation results of Kaplan-Meier estimator for censored NA data,” Journal of Inequalities and Applications, vol. 2013, article 340, 2013. View at Publisher · View at Google Scholar
  19. L.-X. Zhang, “The weak convergence for functions of negatively associated random variables,” Journal of Multivariate Analysis, vol. 78, no. 2, pp. 272–298, 2001. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  20. V. V. Petrov, Limit Theorems of Probability Theory, vol. 4, Oxford University Press, New York, NY, USA, 1995. View at MathSciNet
  21. C. M. Newman, “Asymptotic independence and limit theorems for positively and negatively dependent random variables,” in Inequalities in Statistics and Probability, vol. 5 of IMS Lecture Notes Monogr. Ser., pp. 127–140, Institute of Mathematical Statistics, Hayward, Calif, USA, 1984. View at Publisher · View at Google Scholar · View at MathSciNet